MAUDE Adverse Event Report: ARTHREX, INC. SWVLK PEEK TENO 8MM W/FORK EYELET; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWVLK PEEK TENO 8MM W/FORK EYELET; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWVLK PEEK TENO 8MM W/FORK EYELET
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 26-jan-2026, an arthrex subsidiary employee reported via email that an ar-1662psl-8 swivelock tenodesis suture anchor broke at the tip when it was lightly touched to the bone surface during insertion.No fragments were retained in the patient.The procedure was completed using a replacement ar-1662psl-8 swivelock tenodesis suture anchor.There was no significant delay; no additional anesthesia was administered.This was discovered during a procedure on (b)(6) 2026, with no reported patient harm.

Brand Name
SWVLK PEEK TENO 8MM W/FORK EYELET
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24324778
Report Number1220246-2026-00557
Device Sequence Number21213169
Product Code MAI
UDI-Device Identifier00888867020658
UDI-Public(01)00888867020658(11)231002(17)280930(10)15148515
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWVLK PEEK TENO 8MM W/FORK EYELET
Device Catalogue NumberAR-1662PSL-8
Device Lot Number15148515
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown